MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; VASCULAR EMBOLIZATION DEVICE
Model Number 7110-0728-A2
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and the remainder of the device was discarded by the user facility and not returned to the manufacturer for evaluation.Therefore, the alleged product issue could not be confirmed.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during treatment of a posterior communicating artery subarachnoid hemorrhage, an embolization coil implant was unable to be retracted into the microcatheter during repositioning and unexpectedly detached.A portion of the implant coil was protruding into the parent vessel.A snare was used to remove most of the coil from the vessel.There was no reported patient injury.The patient is reported to be "doing fine.".

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12221750
Report Number2032493-2021-00291
Device Sequence Number19960209
Product Code KRD
UDI-Device Identifier00816777023728
UDI-Public(01)00816777023728(11)181012(17)230930(10)1810125PF
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number7110-0728-A2
Device Lot Number2007025PF
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR